# SDR ASAA9980076

- Difficulty date: April 7, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5313 · Fuselage Main, Longeron/Stringer
- Part: Longeron
- Part number: S1242886
- Condition: Corroded
- Location: Bs 1231-1251
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PHX - DURING 15K CHECK, FOUND CORROSION ON LONGERON 30 FROM FS 1231 TO 1251.  REMOVED DAMAGED AREA AND SPLICED IN NEW SECTION IAW DC9 SRM 53-02, FIG 18.  (M)
